# SDR 2022FA0000072

- Difficulty date: October 29, 2021
- Submitted: February 3, 2022
- Operation: General aviation
- Aircraft: N3963C
- Make and model: Cessna 208B
- Aircraft serial: 208B5524
- Engine: Pwc PT6A140
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Hose
- Part number: A27795
- Condition: None
- Component: Propeller, Mcauly
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PROPELLER IS DE-ICED BY TKS FLUID BY MEANS OF A SLINGER RING, A HOSE AND A SPRAY NOZZLE. THE AIRCRAFT/ENGINE/PROPELLER HAD ONLY 336.6 HOURS TOTAL TIME. ALL 4 HOSES ON THE PROPELLER WERE BADLY CRACKED ALMOST IN TWO PIECES AND NEEDED REPLACEMENT.
